# SDR CHQA20140510168

- Difficulty date: May 10, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OMEGA BEAM CTR FLOOR FLANGE WAS FOUND TO BE CORRODED AT FRAME 24 & FRAME 25. THE BEAM WAS REPAIRED IAW SRM 53-00-10 & 51-40-02.
